Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 87, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 22, 2014, 9:40 PM CDT for Grenada County, Mississippi. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2014, 9:40 PM CDT (02:40 UTC)
- Expired
- Jul 22, 2014, 11:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 133 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 10:00 PM CDT | FLASH FLOOD | 3 Sw Grenada, MS | STREETS FLOODED IN THE HIDDEN VALLEY AREA. |
| Jul 22, 10:05 PM CDT | FLASH FLOOD | Grenada, MS | A FEW STREETS ARE FLOODED IN TOWN...STILL RAINING HEAVILY. |
| Jul 22, 11:15 PM CDT | FLASH FLOOD | Grenada, MS | 10-15 HOMES INUNDATED BY WATER AND NUMEROUS ROADS FLOODED IN THE CITY OF GRENADA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 598 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
129 WGUS54 KJAN 230240 FFWJAN MSC043-230445- /O.NEW.KJAN.FF.W.0087.140723T0240Z-140723T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 940 PM CDT TUE JUL 22 2014 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF GRENADA... * UNTIL 1145 PM CDT * AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR. * THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING ON ROADS IN AND AROUND THE CITY OF GRENADA...INCLUDING MONROE STREET AT FAIRGROUND ROAD...VAN DORN BETWEEN COMMERCE AND POPLAR STREETS... MOUND STREET AT JEFFERSON STREET...PEARL AT LYNCH STREET AND COUNTRY CLUB ROAD JUST SOUTH OF EAST MONROE STREET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3386 8960 3368 8981 3369 8997 3388 8982 $$ CME
1 follow-up statement
840
WGUS74 KJAN 230315
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1015 PM CDT TUE JUL 22 2014
MSC043-230445-
/O.CON.KJAN.FF.W.0087.000000T0000Z-140723T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-
1015 PM CDT TUE JUL 22 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
GRENADA COUNTY...
AT 1014 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER PORTIONS OF THE CITY OF GRENADA. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRENADA
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF GRENADA...INCLUDING MONROE STREET
AT FAIRGROUND ROAD...VAN DORN BETWEEN COMMERCE AND POPLAR
STREETS...MOUND STREET AT JEFFERSON STREET...PEARL AT LYNCH STREET
AND COUNTRY CLUB ROAD JUST SOUTH OF EAST MONROE STREET.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3382 8964 3368 8981 3369 8997 3386 8983
3383 8977
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 8:28 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 22, 8:28 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 828 PM CDT TUE JUL 22 2014 .UPDATE...WITH THE UPPER LOW NOW ALONG OUR SOUTHERN BORDER... CONVECTION IS HANGING ON WELL INTO THIS EVENING. FORECAST POPS WERE INCREASED FOR THE EVENING HOURS...WITH A SUBSTANTIAL DECREASE IN ACTIVITY EXPECTED BY THE 4Z-5Z TIME FRAME. ALSO UPDATED HOURLY TEMPS/DEWPOINTS TO ACCOUNT FOR CURRENT TRENDS WITH RAIN-COOLED AIR OVER MUCH OF SE MISSISSIPPI. UPDATED PRODUCTS ARE CURRENTLY BEING SENT. /DL/ && .AVIATION...CONVECTION IS DECREASING ACROSS THE AREA THIS EVENING. BOTH CEILINGS AND VISIBILITIES COULD BRIEFLY BE REDUCED TO MVFR/IFR STATUS IF SHOWERS IS OBSERVED WITHIN EACH SITES RESPECTED TAF SITES. OTHERWISE...VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION DIMINISHES. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z WEDNESDAY MORNING. SOME VCTS WILL BE POSSIBLE BY AFTERNOON MAINLY ALONG THE EASTERN TAF SITES./17/ && .DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...SHOWERS AND STORMS ASSOCIATED WITH A RETROGRADING LOW PRESSURE SYSTEM HAVE BROKEN OUT ACROSS THE FORECAST AREA AS EXPECTED THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND WILL BE CAPABLE OF PRODUCING SOME HEAVY DOWNPOURS...ALONG WITH SOME GUSTY WINDS...AND PERHAPS SOME HAIL...PARTICULARLY ACROSS MY SOUTHEAST AND SOUTH CENTRAL ZONES. AS DAYTIME HEATING WANES THROUGH THE EVENING HOURS INTO TONIGHT...MUCH OF THIS CONVECTION WILL EVENTUALLY DISSIPATE. LOW TEMPERATURES TONIGHT WILL FALL TO AROUND 70 WITH SOME CLOUD COVER ASSOCIATED WITH THE WESTWARD DRIFTING LOW EXPECTED TO REMAIN OVERHEAD THROUGH THE NIGHT. ONCE AGAIN...SCATTERED SHOWERS AND STORMS ARE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON ON WEDNESDAY AS DAYTIME HEATING IN THIS MOIST AIR MASS DESTABILIZES OUR ATMOSPHERE...WITH THE AID OF THE THE UPPER LOW STILL RESIDING OVER THE ARKLAMISS REGION... ALTHOUGH A BIT FURTHER WEST THAN ON TUESDAY. JUST AS WE OBSERVED ON TUESDAY... SOME LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL WILL AGAIN BE POSSIBLE WITH THE MOST INTENSE CONVECTION TOMORROW AFTERNOON. THAT SAID...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. GIVEN THE CLOUD COVER OVER THE REGION ASSOCIATED WITH THE LOW...IN ADDITION TO CONVECTION MEANDERING ABOUT...I DID ADJUST HIGHS DOWN A COUPLE OF DEGREES IN MOST LOCATIONS AS THEY AGAIN PEAK AROUND THE 90 DEGREE MARK. MOST CONVECTION WILL DISSIPATE OVER THE CWA WEDNESDAY EVENING AS DAYTIME HEATING WANES. HOWEVER...AS THE UPPER LOW WEAKENS AND AN UPPER TROUGH DIGS SOUTH INTO THE SOUTHEAST UNITED STATES...A FRONT IS FORECAST TO ALSO DROP SOUTH INTO THE MID-SOUTH REGION LATE WEDNESDAY NIGHT. THIS FRONT...OR ANY OUTFLOW ASSOCIATED WITH CONVECTION THAT'S ONGOING NEAR IT...COULD SPARK SOME SHOWERS OR STORMS THAT MAY IMPEDE UPON MY NORTH CENTRAL AND NORTHEAST ZONES TOWARD DAY BREAK THURSDAY MORNING. OTHERWISE... LOWS WILL AGAIN FALL INTO THE LOWER 70S. /19/ THURSDAY THROUGH NEXT TUESDAY....NO BIG PATTERN CHANGE FOR THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK DISTURBANCES EVERY FEW DAYS. THIS IN ADDITION TO CONTINUED AMPLE SOIL MOISTURE CONTENT...TEMPERATURES ARE LIKELY TO BE AT OR JUST BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS. BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. /07/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/17/19/07
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE JUL 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 135 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 22, 7:07 PM CDT, 2 hours 33 minutes before
MSZ054-055-062-230040-
SIMPSON MS-LINCOLN MS-COPIAH MS-
707 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT TUE JUL 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF ROCKPORT AT 708 PM CDT...MOVING WEST AT
25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN COPIAH...NORTHEASTERN LINCOLN AND WESTERN SIMPSON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3153 9040 3189 9045 3204 9017 3199 8999
3175 9014 3172 9024 3153 9025
TIME...MOT...LOC 0008Z 107DEG 22KT 3174 9026
CMELocal storm report, Jul 22, 7:17 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 1 N SILVER CREEK 31.62N 90.00W
07/22/2014 E1.00 INCH LAWRENCE MS PUBLIC
QUARTER SIZED HAIL ON DOGWOOD DR.
&&
CMELocal storm report, Jul 22, 7:42 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 E WANILLA 31.63N 90.05W
07/22/2014 LAWRENCE MS FIRE DEPT/RESCUE
SEVERAL TREES DOWNED NORTH OF SILVER CREEK AROUND THE
HOOKER COMMUNITY
&&
DLLocal storm report, Jul 22, 7:51 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL SILVER CREEK 31.60N 90.00W
07/22/2014 E1.00 INCH LAWRENCE MS EMERGENCY MNGR
ON BENSON RD.
&&
CMESpecial weather statement, Jul 22, 7:58 PM CDT, 1 hour 42 minutes before
MSZ027-036-230125-
HOLMES MS-CARROLL MS-
758 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT TUE JUL 22 2014
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED
FROM 9 MILES NORTHEAST OF COILA TO 3 MILES NORTHWEST OF BLACK HAWK
AT 757 PM CDT...MOVING SOUTHWEST AT 10 MPH.
HEAVY RAIN ON THE ORDER OF 2 INCHES AND HOUR IS POSSIBLE WITH THESE
STORMS.
PEOPLE IN CENTRAL CARROLL AND EXTREME NORTH CENTRAL HOLMES COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3344 8979 3329 9004 3335 9015 3343 9008
3358 8979 3357 8978
TIME...MOT...LOC 0057Z 039DEG 8KT 3346 8984 3336 9004
CMESpecial weather statement, Jul 22, 9:20 PM CDT, 20 minutes before
MSZ036-230250- HOLMES MS- 920 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 920 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF BROZVILLE AT 920 PM CDT...MOVING SOUTHWEST AT 15 MPH. PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3309 9002 3294 9010 3300 9028 3312 9015 TIME...MOT...LOC 0220Z 032DEG 14KT 3307 9011 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:07 PM CDT | Special Weather Statement | JAN | Copiah | 33 min |
| Jul 22, 7:58 PM CDT | Special Weather Statement | JAN | Carroll | 27 min |
| Jul 22, 9:20 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Jul 22, 10:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 22, 10:31 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 22, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 31 min |
| Jul 22, 11:33 PM CDT | Flash Flood Warning | JAN | Grenada | 117 min |
| Jul 23, 5:24 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 23, 6:06 PM CDT | Special Weather Statement | JAN | Bolivar | 19 min |
| Jul 23, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 65 min |
| Jul 23, 6:33 PM CDT | Tornado Warning | JAN | Rankin | 11 min |
| Jul 23, 6:47 PM CDT | Special Weather Statement | JAN | Scott | 13 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.